# SDR SIMA200114903

- Difficulty date: May 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RDU - FLT 5048 - ABORTED TAKEOFF IN RDU DUE TO CONDITION LEVER CREEP BACK.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  PERFORMED MEASUREMENT CHECK OF CONTROL QUADRANT WITH NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
